# SDR CALA2016070500407

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 56,576 hours, 19,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310116
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BURN IN FIELD AT STA 817, 4.5" BETWEEN STRINGERS S-3R TO S-4R.  ACCOMPLISHED SKIN REPAIR AT STA 817 IAW EC/RA 5331-02085.  ACCOMPLISH INSP REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TT AIRFRAME FLT CYCLES.
